# SDR USAA2013051400001

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,284 hours, 45,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 12C EMERGENCY LIGHT IS OUT OF BRACKET.  MAINTENANCE REPAIRED EMERGENCY LIGHT AT SEAT 12C.  CHECKS GOOD.
